Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I get some blisters with tiny rashes, is it the symptoms of genital herpes or syphilis ?

i had a primary break out about last year,this break out did not look like clusters ive seen pictures if herpes they looked more like blisters,when i went into the er the doctor told me that i was filled with puss. i have had maybe 3-4 break out since then but only one blister occured each time the blister looked like the blisters you would get on your hands or ankles .and did not last long. months later my skin had like itsy bitsy tiny rashes on my arm chest and was small red and a little bumpy looking but it was not rough it just felt like skin. are my symptoms more likely to be herpes or syfillis?
Asked On : Sun, 19 Jun 2011
Answers:  1 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that your STD has spread in the skin giving secondary syphilis,
go for blood testing for STD.
Consult STD specialist and seek his advice.
ok and wish you speedy recovery,
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor